# SDR 2007UALA00369

- Difficulty date: February 8, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 36,182 hours, 9,995 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EMERGENCY EXIT EMERGENCY SIGN INOPERATIVE MOUNTED ON SIDEWALL.    REPLACED EXIT SIGN FWD OF FWD LT OVERWING HATCH.
